# SDR SWIA2023052214

- Difficulty date: April 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT TRACK AT LBL27 BETWEEN  FS364.00 TO FS453.00 SEVERAL AREAS HAS CORROSION (MARKED)     (C-CHECK RO 5/18/2023)    REMOVED CORROSION ON LH SEAT TRACK AT LBL27.00 BETWEEN FS364.00 TO FS453.00 PER CRJ-700 SRM 51-21-06-001-001-A01. INSTALLED NEW LH SEAT TRACK AT LBL27.00 BETWEEN FS364.00 TO FS485.00 PER CRJ-700 AMM 53-00-49-400-801-A03
